Conservative discontinuous Galerkin methods for the nonlinear Serre equations

Jianli Zhao University of Science and Technology of China Qian Zhang University of Science and Technology of China Yang Yang Michigan Technological University Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25011

Journal of Computational Physics, 421, 109729, 2020.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 14:02:52 uploaded by yhxia ] [ 656 downloads ] [ 0 comments ]
@inproceedings{jianli2020conservative,
  title={Conservative discontinuous Galerkin methods for the nonlinear Serre equations},
  author={Jianli Zhao, Qian Zhang, Yang Yang, and Yinhua Xia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814140252473731714},
  booktitle={Journal of Computational Physics},
  volume={421},
  pages={109729},
  year={2020},
}
Jianli Zhao, Qian Zhang, Yang Yang, and Yinhua Xia. Conservative discontinuous Galerkin methods for the nonlinear Serre equations. 2020. Vol. 421. In Journal of Computational Physics. pp.109729. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814140252473731714.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved